# SDR UHLA201602280086

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 31,821 hours, 19,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Dented
- Location: L1 Door Way
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 MAIN CABIN DOOR IS CATCHING ON DOOR FRAME ON FWD, LT SIDE, ABOVE SWING ARM.  WHEN OPENING, NOTED DENT ABOVE SWING ARM ON INSIDE OF DOOR FRAME.  REWORKED LT MAIN CABIN DOOR FRAME FITTING.  DAMAGE FOUND TO BE WITHIN LIMITS REF SRM 53-10-25, 51-10-03/1, AND 51-23-06/1.
